Methotrexate and Migraine

Options

I wanted to comment about the methotrexate injections and migraine headaches

.im having issues finding the thread. This Monday the dose was increased.20 to .25 I came up with the mother of all migraines the day after. Tonight I have another one. My episodes have calmed over the last two years and silly me … I’m without the medication cocktail the neurologist prescribed.I know my body and I’m positive this increase for my RA flare is the culprit!

Tagged:

Comments

  • noddingtonpete
    noddingtonpete Moderator Posts: 992
    Options

    Hello @nana8 and welcome to the community. We are a friendly and supportive group and I hope that you will experience that as well.

    I understand that you have methotrexate injections and suffering from migraines and wondering of the methotrexate has triggered this. I personally have no experience of this drug as I have OA, but I am sure that others will be able to share their support and experiences with you. I have put in below some info on methotrexate from our website which might be of use.

    Please keep posting and let us know how you are getting on.

    With best wishes

    Peter (moderator)

    Need more help? - call our Helpline on0800 5200 520Monday to Friday 9am to 6pm

  • Wendy52
    Wendy52 Member Posts: 15
    Options

    I have been taking oral methotrexate for ten weeks and I have been having more aura migraines.

    I mentioned this at my check up and was asked if I have had migraines before….which I have…and was told not to be concerned!

    I will be mentioning them again!

    Hope that things settle down for you.